# SDR SWAA2022020113003

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE; AFT FIXED PANEL BETWEEN #7 & #8 SPOILERS; MIDSECTION UPPER ATTACH ANGLE; CRACKED AT FWD ATTACH ANGLE. / RH WING T/E AFT FIXED PANEL BETWEEN #7 - #8 SPOILERS MID SECTION UPPER ATTACH ANGLE CRACKED REMOVED AND REPLACED WITH NEW ANGLE IAW SRM 51-40-+02-0G-0 AND IPC 57-50-00-25
